So sorry you are having such a hard time. Hopefully you have a MS Neurologist Specialist at an MS Center. I would recommend you call him/her and see if you can talk to them or see them. What other medications do you take? Morning, Afternoon and evening? Perhaps there is something going on with the combo of medications.
Did you have GERD (Gastric Reflux/heart burn issues) before taking Tecfidera? If so, did you take anything for it? How often, what is it?
I wouldn't drink any carbonated beverages to make things worse.
Feel free to PM me your answers so that it isn't on the Board here if you want to.
Fifer44 wrote:I am new and just registered so I could post my experience. I stated the meds on Aug 20 and as of this past Friday I was told to stop taking them after I came out in a rush (hive like) and have unbelievable itching. I had some itching or a prickly sensation followed by flushing in the beginning but this is different. If I scratch welts appear on my skin and hives. This is an uncommon side effect - or so they tell me. Has anyone else experienced this? I was just into my fourth week and the bad side effects were really decreasing so I thought I had made it through and then this. I had the flushing, stomach pain, dry retching and one incident of vomiting, no appetite, bad taste in my mouth and a sick to my stomach feeling but I had held on...now I have to stay off for 5 days and then reevaluate and either start or go to an allergist.
Users browsing this forum: No registered users